# SDR ASAA2012111193285

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 3,178 hours, 940 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS08061
- Condition: Failed
- Location: Throttle Stand
- Part time: 3,195 hours, 947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTED ON TAKE OFF ROLL JUST AFTER PASSING 100 KTS.  AFTER TAKE OFF, AUTOTHROTTLE WAS AGAIN ENGAGED AND WORKED FOR REMAINDER OF FLT.  CURRENT STATUS TESTED GOOD AND SERVO TESTED GOOD, BUT SYS HAS PREVIOUS WRITE-UP AND THERE IS AN ASM-1 FAULT IN FAULT R & R ASM-1 REF 22-31-91.  OPS NORMAL REF.
